# SDR VJ9800206

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 702957A
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK SLIDE COVER ON GALLEY DOOR.  REINSTALLED DOOR SLIDE COVER IAW MM 25-60-1 AND PERFORMED REQUIRED INSPECTIONS.
